MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; MONOJECT SAFETY NDL 25 X 1

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; MONOJECT SAFETY NDL 25 X 1
Model Number 570-0733
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported: the customer advised that the needles are dull and the patients are reporting that they are painful.".
 
Additional Manufacturer Narrative
This report was initially submitted on 08/23/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct report type - adverse event and product problem provided in the initial mdr [3014312726-2024-00296].The previously reported was incorrect.The correct report type is product problem only.Our evaluation of the risk, which follows guidance from iso 14971, indicates that the overall risk for the reported failure is low.This evaluation is based on our track and trend analysis and risk management files which are evaluated and updated constantly based on post market surveillance.Due to unavailability of batch number, the investigation couldn't be able to conclude.As part of our continued commitment to our customers, sol millennium will continue to monitor the complaints trend for the reported failure mode and take any corrective action based on our procedures, if a significant pattern emerges.

Brand Name
SOL-MILLENNIUM
Common Device Name
MONOJECT SAFETY NDL 25 X 1
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer Contact
jarryd franklin
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22035574
Report Number3014312726-2024-00300
Device Sequence Number8778763
Product Code MEG
UDI-Device Identifier10304040063627
UDI-Public(01)10304040063627
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number570-0733
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown